# SDR DHL2005770002

- Difficulty date: January 13, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Nlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE GEAR EXT DOORS LIGHT ILLUMINATED ON FDW PANEL AND NOSE GEAR DOOR LT ON SO PANEL REMAINED ILLUMINATED AFTER ALL THREE GEARS  INDICATED DOWN AND LOCKED.  BOTH LIGHTS EXTINGUISHED WHEN NOSE TOUCHED DOWN.  FOUND RT NOSE GEAR DOOR SWITCH LOSE, RETIGHTED SWITCH, CK NORMAL IAW MM 32-62-00.
